# SDR QXEA200701488

- Difficulty date: September 24, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 14,716 hours, 10,461 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 4480000501
- Part serial: 00020
- Condition: Failed
- Location: Nlg Steering
- Part time: 9,526 hours, 6,660 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TUL - RETURN TO THE GATE FOR THE NOSE WHEEL STEERING CAUTION LIGHT, MAINTENANCE RESET FAILED.  FERRIED THE AIRCRAFT TO PDX WHERE THE ECU AND STEERING MANIFOLD WERE REPLACED.  OPERATIONAL CHECKS GOOD, AIRCRAFT RETURNED TO SERVICE.
